# SDR 96ZZZX5079

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757582
- Condition: Spalled
- Location: Gc 49 Gearcase
- Part time: 11,502 hours
- Component: Hamstd, 7757582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEARCASE REVEALED THE AFT ROLLER BEARING ASSEMBLY SHOWED HEAVY SPALLING OF ALL BEARING COMPONENTS (775758-2) (ITEM 10, FIG 7, AND ITEM 110, FIG 8 IPL).
